Ministry of Health comments on vaccine incident

Jordan

Published: 2018-10-18 14:52

Last Updated: 2018-10-18 16:01


Ministry of Health comments on vaccine incident
Ministry of Health comments on vaccine incident
Roya News Source

Hours after the news of tens of students presenting worrying side-effects due to receiving school-administered vaccine shots on Thursday October 18, 2018, the Jordanian Ministry of Health commented on the incident confirming the safety of these vaccines.

Students from two different governorates (Irbid and Zarqa) suffered dizziness, fever and rash. Upon their arrival to the hospital, students were treated and accordingly released, except for four students whose state requires further observation.

The Ministry stated that the Tetanus Toxoid Adsorbed vaccine has common side-effects that manifest as mild fever, joint pain, nausea, lightheadedness, or swelling in Injection Site Reactions (ISR). Such symptoms are temporary and will disappear in a short period of time, the Ministry clarified.